# SDR USAASB96207

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6678
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - FL 621 - CREW RECEIVED THE NR 2 ENGINE OVERHEAT DETECT LIGHT IMMEDIATELY AFTER TAKEOFF.  LIGHT EXTINGUISHED WHEN POWER REDUCED ON THAT ENGINE.  FLIGHT RETURNED TO LAS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CHECKED ALL LOOPS AND WIRING AND REPLACED THE RN 2 ENGINE 'B' LOOP AS A PRECAUTION.  (M)
